RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 214–221 (Mi znsl5269)  

This article is cited in 1 scientific paper (total in 1 paper)

On the zeros of the zeta function of the Leech lattice

N. V. Proskurin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: The author reports on computation of the zeros of the zeta function of the Leech lattice.

Key words and phrases: the Leech lattice, zeros of zeta function.

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 124–128

Bibliographic databases:

UDC: 511.3
Received: 20.09.2012

Citation: N. V. Proskurin, “On the zeros of the zeta function of the Leech lattice”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 214–221; J. Math. Sci. (N. Y.), 193:1 (2013), 124–128

Citation in format AMSBIB
\Bibitem{Pro12}
\by N.~V.~Proskurin
\paper On the zeros of the zeta function of the Leech lattice
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 214--221
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029602}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 124--128
\crossref{https://doi.org/10.1007/s10958-013-1440-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884978497}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5269
  • http://mi.mathnet.ru/eng/znsl/v404/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Proskurin, “On the zeros of the zeta-function of the quadratic form $x^2+y^2+z^2$”, St. Petersburg Math. J., 27:2 (2016), 177–189  mathnet  crossref  mathscinet  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:110
    Full text:45
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019